# SDR YENA2025100801012

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,307 hours, 1,169 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,307 hours, 1,169 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 5329388
- Part serial: 3FEAJ02084
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,307 hours, 1,169 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#72, EDI-JFK. (ETOPS) "ENG 1 FADEC SYS FAULT HAPPENED AT CRUISE FL 350; PERFORMED TSM 77-11-00-810-812A FOUND W04 HARNESS CHAFFED AT N2 SENSOR. REMOVED AND REPLACED W04 HARNESS REF AMM 73-21-64 FADEC SYSTEM TEST OK PERFORMED IDLE RUN REF AMM 71-00-00 ALL PARAMETERS NORMAL NO FAULTS NOTED.
